Presenter(s): Eric Holscher

 Talk Title:
 Introduction & State of the Docs

**5 min pre:** 8:55 am **Talk Start:** 9:00 am **Length:** 00:20.0:0(**End -5m:** 9:15 am **End:** 9:20 am

[] Have a water bottle for ready for the presenter

[] Ensure presenter has microphone and completed sound check (if not, poke AV team)

[] Check that HDMI is plugged into the presenter's laptop

[] Ensure presenter's display appears on the projector and confidence monitors

[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[ ] Ask the presenter how they would like to be introduced and how to pronounce their name

[] Ask the presenter if they would like time warnings, and if so, when they would like them

[] When the presenter is ready, un-mute the microphone

- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [ ] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

Presenter(s): Britta	Gustafson		Talk ID: 10997
Talk Title: Technical writing as public service: working on open source in government			sfbzrt
5 min pre: 9:25 am	<b>End:</b> 10:00 am		
[] Have a water bot	tle for ready for the pre	esenter	
[] The same many sectors have a single and second start sound should (if not make A) ( to sec)			

[] Ensure presenter has microphone and completed sound check (if not, poke AV team)

- [] Check that HDMI is plugged into the presenter's laptop
- [] Ensure presenter's display appears on the projector and confidence monitors

[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

[] Ask the presenter if they would like time warnings, and if so, when they would like them

[] When the presenter is ready, un-mute the microphone

[] Make any special announcements (eg. Audience defrag, events later in the day)

[] Hit the Big Red Button. (On = recording starts)

[] Introduce the presenter(s) and the talk

Talk ID: 10996 sfbzrr

#### Presenter(s): Neal Kaplan

Talk Title: Two Great Teams that Work Better Together: Bridging the Gap Between Documentation and Custome

**5 min pre:** 10:05 am **Talk Start:** 10:10 am **Length:** 00:30.0:0(**End -5m:** 10:35 am **End:** 10:40 am

[] Have a water bottle for ready for the presenter

[] Ensure presenter has microphone and completed sound check (if not, poke AV team)

[] Check that HDMI is plugged into the presenter's laptop

[] Ensure presenter's display appears on the projector and confidence monitors

[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[ ] Ask the presenter how they would like to be introduced and how to pronounce their name

[] Ask the presenter if they would like time warnings, and if so, when they would like them

[] When the presenter is ready, un-mute the microphone

- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [ ] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

Presenter(s	: Allison Moore
-------------	-----------------

Talk ID: 10999 sfbzrx

5 min pre: 10:55 am Talk Start: 11:00 am Length: 00:30.0:0( End -5m: 11:25 am End: 11:30 am

[] Have a water bottle for ready for the presenter

Talk Title: So You Need to Document an API?

- [] Ensure presenter has microphone and completed sound check (if not, poke AV team)
- [] Check that HDMI is plugged into the presenter's laptop
- [] Ensure presenter's display appears on the projector and confidence monitors

[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

[] Ask the presenter if they would like time warnings, and if so, when they would like them

[] When the presenter is ready, un-mute the microphone

[] Make any special announcements (eg. Audience defrag, events later in the day)

[] Hit the Big Red Button. (On = recording starts)

[] Introduce the presenter(s) and the talk

Presenter(s): Shaun McCance	Talk ID: 11000
Talk Title: Crossing the Streams: Enabling Collaboration Between Products and Upstrear	ns sfbzry
5 min pre: 11:35 am Talk Start: 11:40 am Length: 00:30.0:0( End -5m: 12:05 p	om <b>End:</b> 12:10 pm
[] Have a water bottle for ready for the presenter	

[] Ensure presenter has microphone and completed sound check (if not, poke AV team)

[] Check that HDMI is plugged into the presenter's laptop

[] Ensure presenter's display appears on the projector and confidence monitors

[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

[ ] Ask the presenter if they would like time warnings, and if so, when they would like them

[] When the presenter is ready, un-mute the microphone

- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

## Presenter(s): test

Talk ID: 11024

# Talk Title: test

**5 min pre:** 1:05 pm **Talk Start:** 1:10 pm **Length:** 00:30:00 **End -5m:** 1:35 pm **End:** 1:40 pm [] Have a water bottle for ready for the presenter

[] Ensure presenter has microphone and completed sound check (if not, poke AV team)

- [] Check that HDMI is plugged into the presenter's laptop
- [] Ensure presenter's display appears on the projector and confidence monitors
- [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound
- [] Ask the presenter how they would like to be introduced and how to pronounce their name
- [] Ask the presenter if they would like time warnings, and if so, when they would like them
- [] When the presenter is ready, un-mute the microphone
- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

#### Presenter(s):

Talk Title: Monday Lightning Talks (Write The Docs NA 2016)

**5 min pre:** 1:05 pm **Talk Start:** 1:10 pm **Length:** 00:30.0:0(**End -5m:** 1:35 pm **End:** 1:40 pm ] Have a water bottle for ready for the presenter

[] Ensure presenter has microphone and completed sound check (if not, poke AV team)

[] Check that HDMI is plugged into the presenter's laptop

[] Ensure presenter's display appears on the projector and confidence monitors

[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

[] Ask the presenter if they would like time warnings, and if so, when they would like them

[] When the presenter is ready, un-mute the microphone

- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

Presenter(s): Sarah Day	Talk ID: 11002
Talk Title: Copy That: Helping your Users Succeed with Effective Product Copy	sfbzrz
<b>5 min pre:</b> 1:45 pm <b>Talk Start:</b> 1:50 pm <b>Length:</b> 00:30.0:0( <b>End -5m:</b> 2:15 pm	<b>End:</b> 2:20 pm
[] Have a water bottle for ready for the presenter	
<ul> <li>[] Ensure presenter has microphone and completed sound check (if not, poke AV t</li> <li>[] Check that HDMI is plugged into the presenter's laptop</li> </ul>	team)

[] Ensure presenter's display appears on the projector and confidence monitors

[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

[] Ask the presenter if they would like time warnings, and if so, when they would like them

[] When the presenter is ready, un-mute the microphone

[] Make any special announcements (eg. Audience defrag, events later in the day)

[] Hit the Big Red Button. (On = recording starts)

[] Introduce the presenter(s) and the talk

Talk ID: 11001 sfbzwc

Presenter(s): Danie	I D. Beck		Talk ID: 11003
Talk Title: Write	the Readable README		sfbztb
5 min pre: 2:25 pm	Talk Start: 2:30 pm	Length: 00:30.0:0( End -5m: 2:55 pm	<b>End:</b> 3:00 pm
[] Have a water bot	ttle for ready for the pre	esenter	
		completed sound check (if not, poke AV	team)
• •	I is plugged into the pro	• •	
		the projector and confidence monitors	
		sound?" If so, ask AV to plug in and test	
	•	to be introduced and how to pronounce the	
[] Ask the presente	r if they would like time	e warnings, and if so, when they would lik	them
	nter is ready, un-mute t	•	
[] Make any specia	announcements (eg.	Audience defrag, events later in the day)	1

- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

Presenter(s): Tana I	Franko		Talk ID: 11004
Talk Title: Contin	uous Annoyment: Bringing	More Zen to a Hectic Writing Environment	sfbztc
5 min pre: 3:15 pm	Talk Start: 3:20 pm	Length: 00:15.0:0( End -5m: 3:30 pm	<b>End:</b> 3:35 pm
[] Have a water bot	tle for ready for the pre	esenter	
		completed sound check (if not, poke AV	team)
[] Check that HDM	l is plugged into the pre	esenter's laptop	
[] Ensure presenter	r's display appears on	the projector and confidence monitors	
[] Ask the presente	r "Will there be laptop	sound?" If so, ask AV to plug in and test	sound

- [] Ask the presenter how they would like to be introduced and how to pronounce their name
- [] Ask the presenter if they would like time warnings, and if so, when they would like them
- [] When the presenter is ready, un-mute the microphone
- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

Presenter(s): Kristof	Van Tomme		Talk ID 1100
Talk Title: Embed	d The Docs!		sfbzt
5 min pre: 3:30 pm	Talk Start: 3:35 pm	Length: 00:15.0:0( End -5m: 3:45 pm	<b>End:</b> 3:50 pm
[] Have a water bot	tle for ready for the pre	esenter	
	has microphone and on is plugged into the pre-	completed sound check (if not, poke AV esenter's laptop	team)
[] Ask the presente [] Ask the presente	r "Will there be laptop a r how they would like t	the projector and confidence monitors sound?" If so, ask AV to plug in and test o be introduced and how to pronounce the warnings, and if so, when they would lik	neir name

[] When the presenter is ready, un-mute the microphone

- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

Presenter(s): Tracy Osborn		Talk ID: 11006
Talk Title: Writing So Your Words Are Read	I	sfbztf
<b>5 min pre:</b> 3:55 pm <b>Talk Start:</b> 4:00 pm	Length: 00:30.0:0( End -5m: 4:25 pm	<b>End:</b> 4:30 pm
[] Have a water bottle for ready for the pre	esenter	
[] Ensure presenter has microphone and [] Check that HDMI is plugged into the pre		team)

[] Ensure presenter's display appears on the projector and confidence monitors

[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

[] Ask the presenter if they would like time warnings, and if so, when they would like them

[] When the presenter is ready, un-mute the microphone

[] Make any special announcements (eg. Audience defrag, events later in the day)

[] Hit the Big Red Button. (On = recording starts)

[] Introduce the presenter(s) and the talk

k ID: 005 fbztd

Presenter(s): Jon Bu	ılava, Ted Hudek, Zach Co	rleissen, Leon Barnard, Riona MacNamara	Talk ID: 11007
Talk Title: Transf	orming your Documentatio	n Process	sfbztg
5 min pre: 4:35 pm	Talk Start: 4:40 pm	Length: 00:60.0:0( End -5m: 5:35 pm	<b>End:</b> 5:40 pm
[] Ensure presenter	•	completed sound check (if not, poke AV	team)
[] Check that HDMI	is plugged into the pre	esenter's laptop	
• • •		the projector and confidence monitors	

[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

[] Ask the presenter if they would like time warnings, and if so, when they would like them

[] When the presenter is ready, un-mute the microphone

[] Make any special announcements (eg. Audience defrag, events later in the day)

[] Hit the Big Red Button. (On = recording starts)

[] Introduce the presenter(s) and the talk

Talk ID:

11009

sfbztk

Presenter(s): Thursday Bram			Talk ID: 11008
Talk Title: What Writing Fiction Teaches You About Writing Documentation			sfbzth
5 min pre: 8:55 am	Talk Start: 9:00 am	Length: 00:30.0:0( End -5m: 9:25 am	<b>End:</b> 9:30 am

[] Have a water bottle for ready for the presenter

[] Ensure presenter has microphone and completed sound check (if not, poke AV team)

[] Check that HDMI is plugged into the presenter's laptop

[] Ensure presenter's display appears on the projector and confidence monitors

[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

[] Ask the presenter if they would like time warnings, and if so, when they would like them

[] When the presenter is ready, un-mute the microphone

- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

#### Presenter(s): Joao Fernandes

Talk Title: 7 Values of Effective Tech Writing Teams

5 min pre: 9:35 am Talk Start: 9:40 am Length: 00:30.0:0( End -5m: 10:05 am End: 10:10 am

- [] Have a water bottle for ready for the presenter
- [] Ensure presenter has microphone and completed sound check (if not, poke AV team)
- [] Check that HDMI is plugged into the presenter's laptop
- [] Ensure presenter's display appears on the projector and confidence monitors
- [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound
- [] Ask the presenter how they would like to be introduced and how to pronounce their name
- [] Ask the presenter if they would like time warnings, and if so, when they would like them
- [] When the presenter is ready, un-mute the microphone
- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

Presenter(s): Ruthie	BenDor		Talk ID 11010
Talk Title: Move F	ast and Document Things:	Writing internal docs at fast-moving organizations	S sfbztm
·	Talk Start: 10:20 am	Length: 00:30.0:0( End -5m: 10:45 am	<b>End:</b> 10:50 am

- [] Have a water bottle for ready for the presenter
- [] Ensure presenter has microphone and completed sound check (if not, poke AV team)
- [] Check that HDMI is plugged into the presenter's laptop
- [] Ensure presenter's display appears on the projector and confidence monitors
- [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound
- [] Ask the presenter how they would like to be introduced and how to pronounce their name
- [] Ask the presenter if they would like time warnings, and if so, when they would like them
- [] When the presenter is ready, un-mute the microphone
- [] Make any special announcements (eq. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

### **Presenter(s):** Christy Lutz

Talk ID: 11011

Talk Title: We're Not in Kansas Anymore: How to Find Courage while Following the Technical Doc Road sfbztp

5 min pre: 11:05 am Talk Start: 11:10 am Length: 00:15.0:0( End -5m: 11:20 am End: 11:25 am

- [] Have a water bottle for ready for the presenter
- [] Ensure presenter has microphone and completed sound check (if not, poke AV team)
- [] Check that HDMI is plugged into the presenter's laptop
- [] Ensure presenter's display appears on the projector and confidence monitors
- [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound
- [] Ask the presenter how they would like to be introduced and how to pronounce their name
- [] Ask the presenter if they would like time warnings, and if so, when they would like them
- [] When the presenter is ready, un-mute the microphone
- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

Presenter(s): Betsy Roseberg

Talk Title: CSAT - What's That?

**5 min pre:** 11:20 am **Talk Start:** 11:25 am **Length:** 00:15.0:0(**End -5m:** 11:35 am **End:** 11:40 am [] Have a water bottle for ready for the presenter

[] Ensure presenter has microphone and completed sound check (if not, poke AV team)

[] Check that HDMI is plugged into the presenter's laptop

[] Ensure presenter's display appears on the projector and confidence monitors

[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

[] Ask the presenter if they would like time warnings, and if so, when they would like them

[] When the presenter is ready, un-mute the microphone

- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

Presenter(s): brianne hillmer

Talk ID: 11013

 Talk Title:
 Just-In-Time Documentation:
 Employing Agile Methodology To Create Living Documentation
 sfbztr

**5 min pre:** 11:45 am **Talk Start:** 11:50 am **Length:** 00:30.0:0(**End -5m:** 12:15 pm **End:** 12:20 pm

- [] Have a water bottle for ready for the presenter
- [] Ensure presenter has microphone and completed sound check (if not, poke AV team)
- [] Check that HDMI is plugged into the presenter's laptop
- [] Ensure presenter's display appears on the projector and confidence monitors
- [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound
- [] Ask the presenter how they would like to be introduced and how to pronounce their name
- [] Ask the presenter if they would like time warnings, and if so, when they would like them
- [] When the presenter is ready, un-mute the microphone

[] Make any special announcements (eg. Audience defrag, events later in the day)

[] Hit the Big Red Button. (On = recording starts)

[] Introduce the presenter(s) and the talk

Talk ID: 11012 sfbztq

Presenter(s): Dave He	olmes			Talk ID 1102
Talk Title: Google:	Research Quality			sfcgr
<b>5 min pre:</b> 1:00 pm	Talk Start: 1:05 pm	Length: 00:5.0:00	End -5m: 1:05 pm	<b>End:</b> 1:10 pm
[] Have a water bottl	, i		ook (if not noke A) (	to o ro)
[ ] Ensure presenter   [ ] Check that HDMI i	•	•	eck (ii noi, poke Av	leam)
[] Ensure presenter's	s display appears on t	the projector and co	nfidence monitors	
[] Ask the presenter				
[] Ask the presenter	•		•	
[] Ask the presenter	if they would like time	e warnings, and if so	, when they would like	ke them

[] When the presenter is ready, un-mute the microphone

- [] Make any special announcements (eq. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

Presenter(s): Dave Holmes

Talk Title: Research: Quality

Talk ID: 11021

5 min pre: 1:02 pm Talk Start: 1:07 pm Length: 00:07:00 End -5m: 1:09 pm End: 1:14 pm [] Have a water bottle for ready for the presenter

- [] Ensure presenter has microphone and completed sound check (if not, poke AV team)
- [] Check that HDMI is plugged into the presenter's laptop
- [] Ensure presenter's display appears on the projector and confidence monitors
- [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound
- [] Ask the presenter how they would like to be introduced and how to pronounce their name
- [] Ask the presenter if they would like time warnings, and if so, when they would like them
- [] When the presenter is ready, un-mute the microphone
- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

Talk ID: 11023 sfcgrk

#### Presenter(s):

Talk Title: Tuesday Lightning Talks (Write The Docs NA 2016)

**5 min pre:** 1:05 pm **Talk Start:** 1:10 pm **Length:** 00:30.0:0(**End -5m:** 1:35 pm **End:** 1:40 pm ] Have a water bottle for ready for the presenter

[] Ensure presenter has microphone and completed sound check (if not, poke AV team)

[] Check that HDMI is plugged into the presenter's laptop

[] Ensure presenter's display appears on the projector and confidence monitors

[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

[] Ask the presenter if they would like time warnings, and if so, when they would like them

[] When the presenter is ready, un-mute the microphone

- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

Presenter(s): Tim McJones, Paris Buttfield-Addison		Talk ID: 11015		
Talk Title: Code the Docs: Interactive Document Environments		sfbztt		
5 min pre: 1:45 pm Talk Start: 1:50 pm Leng	gth: 00:30.0:0( End -5m: 2:15 pm	<b>End:</b> 2:20 pm		
[] Have a water bottle for ready for the presenter				
[] Ensure presenter has microphone and completed sound check (if not, poke AV team)				
<ul><li>[ ] Check that HDMI is plugged into the presenter's laptop</li></ul>				
[] Ensure presenter's display appears on the pre-	pjector and confidence monitors			
[ ] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound				

[] Ask the presenter how they would like to be introduced and how to pronounce their name

[] Ask the presenter if they would like time warnings, and if so, when they would like them

[] When the presenter is ready, un-mute the microphone

[] Make any special announcements (eg. Audience defrag, events later in the day)

[] Hit the Big Red Button. (On = recording starts)

[] Introduce the presenter(s) and the talk

Talk ID: 11014 sfbzwd Presenter(s): Sharon Campbell

Talk Title: How to Publish Wild-Caught Articles

5 min pre: 2:25 pm Talk Start: 2:30 pm Length: 00:30.0:0( End -5m: 2:55 pm End: 3:00 pm

[] Have a water bottle for ready for the presenter

[] Ensure presenter has microphone and completed sound check (if not, poke AV team)

[] Check that HDMI is plugged into the presenter's laptop

[] Ensure presenter's display appears on the projector and confidence monitors

[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

[] Ask the presenter if they would like time warnings, and if so, when they would like them

[] When the presenter is ready, un-mute the microphone

- [] Make any special announcements (eq. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

Presenter(s): Tim Arnold Talk ID: 11017 Talk Title: Accessible Math on the Web: A Server/Client Solution sfbztx **5 min pre:** 3:15 pm Talk Start: 3:20 pm Length: 00:15.0:0( End -5m: 3:30 pm End: 3:35 pm [] Have a water bottle for ready for the presenter

[] Ensure presenter has microphone and completed sound check (if not, poke AV team)

- [] Check that HDMI is plugged into the presenter's laptop
- [] Ensure presenter's display appears on the projector and confidence monitors

[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

[] Ask the presenter if they would like time warnings, and if so, when they would like them

[] When the presenter is ready, un-mute the microphone

[] Make any special announcements (eg. Audience defrag, events later in the day)

[] Hit the Big Red Button. (On = recording starts)

[] Introduce the presenter(s) and the talk

Talk ID: 11016 sfbztw

Presenter(s): Tara Scherner de la Fuente			
Talk Title: Oops, I Became an Engineer   sfbzty			
<b>5 min pre:</b> 3:30 pm <b>Talk Start:</b> 3:35 pm <b>Length:</b> 00:15.0:0( <b>End -5m:</b> 3:45 pm <b>End:</b> 3:50 pm			
[] Have a water bottle for ready for the presenter			
[] Ensure presenter has microphone and completed sound check (if not, poke AV team)			
[ ] Check that HDMI is plugged into the presenter's laptop			
[] Ensure presenter's display appears on the projector and confidence monitors			
[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound			
[] Ask the presenter how they would like to be introduced and how to pronounce their name			
[] Ask the presenter if they would like time warnings, and if so, when they would like them			
[ ] When the presenter is ready, un-mute the microphone			
[] Make any special announcements (eg. Audience defrag, events later in the day)			

- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

Presenter(s): Hannah Gilberg		Talk ID: 11019	
Talk Title: Documentation with Human Connection		sfbztz	
5 min pre: 3:55 pm	Talk Start: 4:00 pm	Length: 00:30.0:0( End -5m: 4:25 pm	<b>End:</b> 4:30 pm
[] Have a water bottle for ready for the presenter			

- [] Ensure presenter has microphone and completed sound check (if not, poke AV team)
- [] Check that HDMI is plugged into the presenter's laptop
- [] Ensure presenter's display appears on the projector and confidence monitors
- [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound
- [] Ask the presenter how they would like to be introduced and how to pronounce their name
- [] Ask the presenter if they would like time warnings, and if so, when they would like them
- [] When the presenter is ready, un-mute the microphone
- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

Presenter(s): Daniel Stevens

Talk Title: Atlassian: My Information Experience Adventure

**5 min pre:** 4:35 pm **Talk Start:** 4:40 pm **Length:** 00:30.0:0(**End -5m:** 5:05 pm **End:** 5:10 pm [] Have a water bottle for ready for the presenter

[] Ensure presenter has microphone and completed sound check (if not, poke AV team)

[] Check that HDMI is plugged into the presenter's laptop

[] Ensure presenter's display appears on the projector and confidence monitors

[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

[] Ask the presenter if they would like time warnings, and if so, when they would like them

[] When the presenter is ready, un-mute the microphone

[] Make any special announcements (eg. Audience defrag, events later in the day)

[] Hit the Big Red Button. (On = recording starts)

[] Introduce the presenter(s) and the talk

Talk ID: 11020 sfbzwb